MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TUBES CUSTOM; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TUBES CUSTOM; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number FU21KN40NGE079N
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the mother called this writer and stated that when the trach change was done on (b)(6) 2022, she noted blood on the end of the trach.When she cleaned and touched the end, she noted it was sharp, and the material "white line" appeared to be coming off.
 
Additional Manufacturer Narrative
Other text: one unit was returned for investigation.Upon physical inspection, it was found that the complained issue could be duplicated.The problem source is unknown.Dhr review was done, no issues related to the original complaint were found.

Brand Name
BIVONA TUBES CUSTOM
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13314617
Report Number3012307300-2022-01336
Device Sequence Number16530586
Product Code JOH
UDI-Device Identifier15019517287851
UDI-Public15019517287851
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFU21KN40NGE079N
Device Catalogue NumberFU21KN40NGE079N
Device Lot NumberGA024348
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer02/15/2022
Initial Report FDA Received Date01/21/2022
Supplement Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown